PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 84 | 1 | 59-70
Tytuł artykułu

Ideal class groups of cyclotomic number fields II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
84
Numer
1
Strony
59-70
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-08-19
Twórcy
  • Fachbereich 9 Mathematik, Universität des Saarlandes, D-66041 Saarbrücken, Germany
Bibliografia
  • [1] C. Batut, K. Belabas, D. Bernardi, H. Cohen and M. Olivier, GP/PARI calculator.
  • [2] P. Cornacchia, Anderson's module for cyclotomic fields of prime conductor, preprint, 1997.
  • [3] G. Cornell and L. Washington, Class numbers of cyclotomic fields, J. Number Theory 21 (1985), 260-274.
  • [4] G. Gras, Sur les l-classes d'idéaux dans les extensions cubiques relatives de degré l, Ann. Inst. Fourier (Grenoble) 23 (3) (1973), 1-48.
  • [5] R. Greenberg, On some questions concerning the Iwasawa invariants, Ph.D. thesis, Princeton, 1971.
  • [6] G. Guerry, Sur la 2-composante du groupe des classes de certaines extensions cycliques de degré $2^N$, J. Number Theory 53 (1995), 159-172.
  • [7] E. Inaba, Über die Struktur der l-Klassengruppe zyklischer Zahlkörper vom Primzahlgrad l, J. Fac. Sci. Univ. Tokyo Sect. I 4 (1940), 61-115.
  • [8] K. Iwasawa, A note on the group of units of an algebraic number field, J. Math. Pures Appl. 35 (1956), 189-192.
  • [9] J. F. Jaulent, L'état actuel du problème de la capitulation, Sém. Théor. Nombres Bordeaux, 1987/88, exp. 17, 33 pp.
  • [10] S. Jeannin, Nombre de classes et unités des corps de nombres cycliques quintiques d'E. Lehmer, J. Théor. Nombres Bordeaux 8 (1996), 75-92.
  • [11] W. Jehne, On knots in algebraic number theory, J. Reine Angew. Math. 311/312 (1979), 215-254.
  • [12] Y. Kida, l-extensions of CM-fields and cyclotomic invariants, J. Number Theory 12 (1980), 519-528.
  • [13] F. Lemmermeyer, Ideal class groups of cyclotomic number fields I, Acta Arith. 72 (1995), 347-359.
  • [14] F. Lemmermeyer, Unramified quaternion extensions of quadratic number fields, J. Théor. Nombres Bordeaux 9 (1997), 51-68.
  • [15] F. van der Linden, Class number computations in real abelian number fields, Math. Comp. 39 (1982), 693-707.
  • [16] S. Mäki, The Determination of Units in Real Cyclic Sextic Fields, Lecture Notes in Math. 797, Springer, 1980.
  • [17] J. Martinet, Tours de corps de classes et estimations de discriminants, Invent. Math. 44 (1978), 65-73.
  • [18] N. Matsumura, On the class field tower of an imaginary quadratic number field, Mem. Fac. Sci. Kyushu Univ. Ser. A 31 (1977), 165-177.
  • [19] R. J. Milgram, Odd index subgroups of units in cyclotomic fields and applications, in: Lecture Notes in Math. 854, Springer, 1981, 269-298.
  • [20] T. Morishima, On the second factor of the class number of the cyclotomic field, J. Math. Anal. Appl. 15 (1966), 141-153.
  • [21] M. Moriya, Über die Klassenzahl eines relativ-zyklischen Zahlkörpers von Primzahlgrad, Japan. J. Math. 10 (1933), 1-18.
  • [22] M. Ozaki, On the p-rank of the ideal class group of the maximal real subfield of a cyclotomic field, preprint, 1997.
  • [23] L. Rédei, Die Anzahl der durch 4 teilbaren Invarianten der Klassengruppe eines beliebigen quadratischen Zahlkörpers, Math. Naturwiss. Anz. Ungar. Akad. d. Wiss. 49 (1932), 338-363.
  • [24] L. Rédei und H. Reichardt, Die Anzahl der durch 4 teilbaren Invarianten der Klassengruppe eines beliebigen quadratischen Zahlkörpers, J. Reine Angew. Math. 170 (1933), 69-74.
  • [25] B. Schmithals, Konstruktion imaginärquadratischer Körper mit unendlichem Klassenkörperturm, Arch. Math. (Basel) 34 (1980), 307-312.
  • [26] A. Scholz, Über die Lösbarkeit der Gleichung t²-Du² =-4, Math. Z. 39 (1934), 95-111.
  • [27] R. Schoof, Infinite class field towers of quadratic fields, J. Reine Angew. Math. 372 (1986), 209-220.
  • [28] R. Schoof, Minus class groups of the fields of the l-th roots of unity, Math. Comp., to appear.
  • [29] R. Schoof, Class numbers of ℚ(cos2π/p), to appear (cf. [32], pp. 420-423).
  • [30] P. Stevenhagen, On the parity of cyclotomic class numbers, Math. Comp. 63 (1994), 773-784.
  • [31] K. Tateyama, On the ideal class groups of some cyclotomic fields, Proc. Japan Acad. 58 (1980), 333-335.
  • [32] L. Washington, Introduction to Cyclotomic Fields, 2nd ed., Springer, 1997.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav84i1p59bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.